Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 84, Number 6, June 2005

Inversion formulas in the Dunkl-type heat conduction on
pp. 541-553(13)
Author: Soltani, Fethi

Favourites:
ADD
Favourites:
ADD

Nonlinear parabolic equations with singular coefficient and critical exponent
pp. 571-583(13)
Authors: Goldstein, Gisele Ruiz; Goldstein, Jerome A.; Kombe, Ismail

Favourites:
ADD

Three-scale asymptotics for a diffusion problem coupled with the wave equation
pp. 585-600(16)
Authors: Gibiansky, E.; Maz'ya, V.; Movchan, A.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more